# SDR AALA2018112019001

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 7,813 hours, 3,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY BATTERY FAILED A PS21 CHECK.  MAINTENANCE REPLACED THE BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
